# SDR SIMA20230411003

- Difficulty date: April 11, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N283NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000818
- Aircraft time: 9,148 hours, 5,865 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DECENT OUT OF 11000 LANDING GEAR ORAL WARNING COULD NOT BE SILENCED. FOLLOWED QRH PROCEEDURE AND SELECTED RA1 + RA2 CB OUT.-C/A-OPS CHECK GOOD OF WARNING SYSTEM IAW ERJ 175 AMM AMM CH 32-63-00
